# SDR AWXA0000365

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 34,292 hours, 24,343 cycles
- Engine: Ge CFM563B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074923
- Part serial: 1732C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,323 hours, 15,672 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE BLEED AIR VALVE W/N CLOSE, CURCUIT BREAKER POPPED.  REMOVED AND REPLACED NR 1 ENGINE BLEED AIR REGULATOR.  TT 0049297 M+E=03-3611-9-0001.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
